# SDR MASA200601774

- Difficulty date: July 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,820 hours, 14,562 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6023 PHX - STAB CHANNEL 1 WILL NOT ENGAGE MESSAGE.  MX RESET SYSTEM.
